Volume 14, Issue 3
Boundary Conditions for Limited Area Models Based on the Shallow Water Equations

Arthur Bousquet, Madalina Petcu, Ming-Cheng Shiue, Roger Temam & Joseph Tribbia

Commun. Comput. Phys., 14 (2013), pp. 664-702.

Published online: 2013-09

Preview Full PDF 126 1013
Export citation
  • Abstract

Anew set of boundary conditions has beenderivedby rigorous methods for the shallow water equations in a limited domain. The aim of this article is to present these boundary conditions and to report on numerical simulations which have been performed using these boundary conditions. The new boundary conditions which are mildly dissipative let the waves move freely inside and outside the domain. The problems considered include a one-dimensional shallow water system with two layers of fluids and a two-dimensional inviscid shallow water system in a rectangle.


  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CiCP-14-664, author = {}, title = {Boundary Conditions for Limited Area Models Based on the Shallow Water Equations}, journal = {Communications in Computational Physics}, year = {2013}, volume = {14}, number = {3}, pages = {664--702}, abstract = {

Anew set of boundary conditions has beenderivedby rigorous methods for the shallow water equations in a limited domain. The aim of this article is to present these boundary conditions and to report on numerical simulations which have been performed using these boundary conditions. The new boundary conditions which are mildly dissipative let the waves move freely inside and outside the domain. The problems considered include a one-dimensional shallow water system with two layers of fluids and a two-dimensional inviscid shallow water system in a rectangle.


}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.070312.061112a}, url = {http://global-sci.org/intro/article_detail/cicp/7177.html} }
TY - JOUR T1 - Boundary Conditions for Limited Area Models Based on the Shallow Water Equations JO - Communications in Computational Physics VL - 3 SP - 664 EP - 702 PY - 2013 DA - 2013/09 SN - 14 DO - http://dor.org/10.4208/cicp.070312.061112a UR - https://global-sci.org/intro/article_detail/cicp/7177.html KW - AB -

Anew set of boundary conditions has beenderivedby rigorous methods for the shallow water equations in a limited domain. The aim of this article is to present these boundary conditions and to report on numerical simulations which have been performed using these boundary conditions. The new boundary conditions which are mildly dissipative let the waves move freely inside and outside the domain. The problems considered include a one-dimensional shallow water system with two layers of fluids and a two-dimensional inviscid shallow water system in a rectangle.


Arthur Bousquet, Madalina Petcu, Ming-Cheng Shiue, Roger Temam & Joseph Tribbia. (2020). Boundary Conditions for Limited Area Models Based on the Shallow Water Equations. Communications in Computational Physics. 14 (3). 664-702. doi:10.4208/cicp.070312.061112a
Copy to clipboard
The citation has been copied to your clipboard